# SDR CA001101003

- Difficulty date: October 10, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE LT WINDSHIELD SHATTERED. MAINTENANCE REPLACED THE WINDSHIELD P/N NP139321-5 (S/N ON:00119H6340).
